Arkansas, 2016Flash Flooding and Flood in Arkansas, April 27 to 30, 2016
April 27 to 30, 2016 · NWS LZK · 34 events in 20 counties and zones
On the 26th, a large upper level storm system moved towards Arkansas from the southwest causing a stalled front in the Plains to move northeast across Arkansas. Thunderstorms along the front surged into Arkansas during the early morning hours of the 27th.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.0 million
- Crop damage
- $200
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On the 26th, a large upper level storm system moved towards Arkansas from the southwest causing a stalled front in the Plains to move northeast across Arkansas. Thunderstorms along the front surged into Arkansas during the early morning hours of the 27th. On the 29th/early on the 30th, the atmosphere became very unsettled around the front, and storms flared up. Heavy to excessive rain overspread the area, and severe storms accompanied the storm system as well.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 26, 9:39 PM CST, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 26, 9:39 PM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1039 PM CDT TUE APR 26 2016
.UPDATE...
UPDATE TO THE FORECAST TONIGHT INCLUDES ISSUANCE OF A SEVERE
THUNDERSTORM WATCH FOR ROUGHLY THE WESTERN THIRD OF THE STATE. THE
HRRR MODEL RUNS...WHILE HAVING FLIP FLOPPED A BIT THROUGH THE
EVENING...HAVE SLOWED THE OVERALL CONVECTION ENTERING THE STATE
UNTIL CLOSER TO 1 AM. THE SEVERE POTENTIAL REMAINS EARLY ON.
HOWEVER...THE TIME OF DAY IS WORKING AGAINST IT. OTHERWISE...THE
OVERALL FORECAST TREND OF POPS/QPF/TEMPS HAVE BEEN TWEAKED.
&&
.PREV DISCUSSION... /ISSUED 652 PM CDT TUE APR 26 2016/
AVIATION...
SHOWERS AND THUNDERSTORMS IN CENTRAL OKLAHOMA WILL MOVE TOWARDS
ARKANSAS LATER THIS EVENING. VRF CIGS WILL FALL TO MVFR FROM WEST
TO EAST...AS VCTS APPROACH NORTHERN TAF SITES AFTER 06Z. SOME
STORMS MAYBE STRONG TO SEVERE...WITH GUSTY WINDS OF 35KT TO 45KT
AND HEAVY RAIN DROPPING CIGS TO IFR ON OCCASION. THE STORMS WILL
CONTINUE TO MOVE EAST TOWARDS CENTRAL ARKANSAS NEAR DAY
BREAK...REACHING SOUTHERN SITES BY MID MORNING. SHOWERS MAY LINGER
THROUGH THE DAY...WITH WINDS BEHIND THE LINE OF STORMS BECOMING
SSW WITH GUSTS BETWEEN 10KT TO 20KT AND CIGS GENERALLY IMPROVING.
PREV DISCUSSION... /ISSUED 306 PM CDT TUE APR 26 2016/
DISCUSSION...
MAIN CONCERNS IN THIS FORECAST CYCLE ARE CHANCES OF CONVECTION AND
SEVERE POTENTIAL LATER TONIGHT...WEDNESDAY...THEN AGAIN FRIDAY AND
SATURDAY.
CLOUDS HAVE CONTINUED TO STREAM OVER AR FROM THE SW AND HAVE KEEP
TEMPS MAINLY IN THE 70S TO LOWER 80S. A SLIGHT CHANCE OF
CONVECTION MAY STILL BE SEEN OVER NORTHERN AR AND OVER WESTERN
PARTS...BUT OVERALL COVERAGE WILL REMAIN LOW THIS AFTERNOON TO
EVENING. THE COMPLEX OVER CENTRAL MO WILL CONTINUE TO MOVE
ESE...AND STILL MAY PUSH AN OUTFLOW TO NEAR NORTHERN AR. SHORT
RANGE MODELS DO INDICATE SOME POSSIBLE LIGHT CONVECTION POSSIBLE
OVER CENTRAL AND NORTHERN AR. MOISTURE LEVELS HAVE COME UP OVER AR
WITH DEW POINT TEMPS IN THE 60S STATE WIDE. THE UPPER DEEPENING
LOW PRESSURE TROUGH AND LOW PRESSURE WERE OVER THE ROCKIES.
SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
FORECAST WILL GRADUALLY INCREASE CONVECTION CHANCES TONIGHT AND ON
WEDNESDAY...AS THE UPPER LOW PRESSURE SYSTEM AND COLD FRONT MOVE
THROUGH THE REGION AND AR. LIGHT CONVECTION MAY BE SEEN INITIALLY
OVER NORTHERN AR WITH ANY OUT FLOW BOUNDARY WITH THE MO CONVECTION
COMPLEX...BUT BETTER CHANCES WILL BE OVERNIGHT AND ON WEDNESDAY
WITH UPPER ENERGY AND THE COLD FRONT. SPS HAS A MARGINAL TO SLIGHT
RISK OF SEVERE STORMS FOR AR...WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREATS...WHILE THE WIND PROFILES DO SHOW SOME VEERING
AND ISOLATED TORNADOES...ESPECIALLY ON WEDNESDAY...ARE POSSIBLE.
RAIN AMOUNTS TONIGHT THROUGH WEDNESDAY ARE EXPECTED TO BE 1 TO 2
INCHES...WITH A FEW LOCALLIZED HIGHER AMOUNTS AS PRECIP WATER
VALUES HAVE REACHED WELL OVER AN INCH WITH A GOOD MOISTURE FETCH
FROM THE GULF OF MEX. WEDNESDAY EVENING THE MAIN CORE OF
CONVECTION WILL BE PUSHING EAST OF AR...WITH ONLY SOME LINGERING
LIGHT SHOWERS OR RAIN BEHIND THE COLD FRONT. SOMEWHAT COOLER AND
DRIER AIR WILL FILTER INTO AR...AND BRING A DRY DAY FOR THURSDAY.
LONG TERM...THURSDAY THROUGH TUESDAY
AN UPPER RIDGE WILL BE OVER THE SOUTHEAST U.S. TO BEGIN THE LONG
TERM PERIOD UPPER LOWS OVER THE PLAINS AND THE DESERT SOUTHWEST.
EXPECT THE RIDGE TO STRENGTHEN OVER THE SOUTHEAST U.S. AND FORCE THE
UPPER LOW IN THE PLAINS TO THE UPPER MIDWEST. THE NEXT LOW WILL
FOLLOW THE SAME PATH SATURDAY AND SUNDAY. ANOTHER UPPER LOW DEVELOPS
NEAR THE ROCKIES FOR MONDAY AND TUESDAY.
EXPECT UNSETTLED WEATHER TO CONTINUE THROUGH THE EXTENDED PERIOD
WITH CHANCE OF SHOWERS AND THUNDERSTORMSS. A SLOW MOVING COLD FRONT
WILL MOVE THROUGH FRIDAY THROUGH SUNDAY. THIS COULD BRING ANOTHER
CHANCE OF SEVERE THUNDERSTORMS. NO MAJOR CHANGES MADE IN THE
EXTENDED.
LZK WATCHES/WARNINGS/ADVISORIES...NONE.
SHORT TERM...224 / LONG TERM...59
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
224
Hazardous weather outlook, Apr 26, 9:40 PM CST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1040 PM CDT TUE APR 26 2016
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
1040 PM CDT TUE APR 26 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TONIGHT
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO SWEEP INTO
WESTERN ARKANSAS AFTER MIDNIGHT AND INTO CENTRAL ARKANSAS BY
SUNRISE. THIS LINE WILL PRODUCE GUSTY WINDS AND LARGE HAIL ALONG
WITH LOCALLY HEAVY RAIN. WHILE A TORNADO CAN NOT BE COMPLETELY RULED
OUT...THE MAIN CONCERNS WILL BE THE WIND AND HAIL THREAT. AS SUCH...
A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 5 AM FOR THE
WESTERN THIRD OF THE STATE.
THE WESTERN PART OF THE STATE WILL BE THE MOST SUSCEPTIBLE TO SEVERE
WEATHER WITH THE LINE EXPECTED TO WEAKEN SOMEWHAT AS IT APPROACHES
CENTRAL SECTIONS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
STORMS ARE EXPECTED TO BE ONGOING WEDNESDAY MORNING. AGAIN...WITH
ANY SEVERE STORMS...LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY CONCERN.
THE STORMS WILL MOVE EASTWARD ON WEDNESDAY MORNING...AND WILL LIKELY
BE EAST OF THE STATE BY MID AFTERNOON. IF THE AIR MASS CAN RECOVER
BEHIND THE STORMS...AND SUFFICIENT WARMING/DESTABILIZING OCCURS...
ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG AND AHEAD OF
THE SLOW-MOVING FRONTAL BOUNDARY. IF ADDITIONAL STORMS CAN DEVELOP
AND BECOME SEVERE...ALL MODES WOULD BE POSSIBLE. THE TORNADO THREAT
WILL BE HIGHER WITH THESE STORMS.
AT THIS TIME...IT DOES APPEAR THAT SEVERE THUNDERSTORMS WILL BE
POSSIBLE ON FRIDAY AND SATURDAY AS WELL.
HEAVY RAINFALL AND MORE WIDESPREAD FLOODING IS ALSO POSSIBLE THIS
WEEKEND AS SEVERAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED TO MOVE
ACROSS THE STATE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY WEDNESDAY AFTERNOON AND EVENING.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.
44/57/56
Event by event
14 hail, 10 thunderstorm wind, 5 flash flood, 4 strong wind, 1 flood. Local standard time, as filed.
Thunderstorm Wind, Polk
- When
- April 27, 12:10 AM CST
- Where
- Polk County, 0.57 mi W of Wickes
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 34.300, -94.340
The Emergency Manager reported utility poles broken.
Hail, Dallas
- When
- April 29, 7:30 AM CST
- Where
- Dallas County, 0.9 mi SE of Fordyce
- Measured
- 0.88 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.810, -92.410
Marble to nickle size hail was reported.
Flash Flood, Montgomery
- When
- April 29, 9:38 AM CST to 12:38 PM CST
- Where
- Montgomery County, 0.9 mi NW of Caddo Gap to 0.83 mi NW of Caddo Gap
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.410, -93.630
Highway 8 East was closed between Norman and Caddo Gap due to high water.
Flood, Conway
- When
- April 29, 9:40 AM CST to 12:40 PM CST
- Where
- Conway County, 1.13 mi E of Menifee to 1.44 mi ESE of Menifee
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 35.150, -92.550
Four inches of water was flowing over Highway 64 in Menifee from heavy rain.
Thunderstorm Wind, Saline
- When
- April 29, 9:45 AM CST
- Where
- Saline County, 0.57 mi E of East End
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.550, -92.340
A tree was reported down across power lines on North Springlake Road in East End.
Thunderstorm Wind, Faulkner
- When
- April 29, 9:58 AM CST
- Where
- Faulkner County, 0.56 mi E of Greenbrier
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 35.230, -92.390
Trees were reported down in Greenbrier.
Thunderstorm Wind, Hot Spring
- When
- April 29, 9:59 AM CST
- Where
- Hot Spring County, 1.33 mi WSW of Lambert
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.320, -93.240
Tree limbs were reported down and there were power outages in the area.
Thunderstorm Wind, Faulkner
- When
- April 29, 10:00 AM CST
- Where
- Faulkner County, 2.15 mi NNE of Greenbrier
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 35.260, -92.390
The second story and roof of a bed and breakfast was badly damaged by strong winds. No injuries were reported.
Thunderstorm Wind, Faulkner
- When
- April 29, 10:00 AM CST
- Where
- Faulkner County, 1.49 mi SSE of Twin Groves
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.310, -92.390
A few trees were reported down.
Flash Flood, Pulaski
- When
- April 29, 11:47 AM CST
- Where
- Pulaski County, 1.2 mi WNW of Hensley to 1.59 mi SW of Hensley
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 34.509, -92.218
Water was flowing over a part of Highway 365 in Hensley.
Flash Flood, Clark
- When
- April 29, 10:00 PM CST to April 30, 1:00 AM CST
- Where
- Clark County, 1.14 mi E of Arkadelphia to 3 mi WSW of Gum Spgs
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.120, -93.050
Several county roads were flooded.
Flash Flood, Montgomery
- When
- April 29, 10:00 PM CST to April 30, 1:00 AM CST
- Where
- Montgomery County, Mt Ida to 0.4 mi S of Mt Ida
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.550, -93.630
Several county roads were flooded.
Flash Flood, Polk
- When
- April 29, 10:00 PM CST to April 30, 1:00 AM CST
- Where
- Polk County, 0.89 mi NW of Mena to 1.41 mi W of Mena
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.590, -94.240
Water was reported over highway 71.
Thunderstorm Wind, Ouachita
- When
- April 30, 12:51 AM CST
- Where
- Ouachita County, Camden
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- NWS Storm Survey
- Coordinates
- 33.580, -92.830
Trees were uprooted and snapped, with some trees falling and causing damage to homes. This was on the northwest side of town.
Strong Wind, Hot Spring
- When
- April 30, 1:10 AM CST
- Where
- Hot Spring forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Crop damage
- $100
- Reported by
- Emergency Manager
- Coordinates
- 34.318, -92.946 (the zone’s center; the record gives no point)
Trees were down and blocking parts of Highway 51.
Strong Wind, Garland
- When
- April 30, 5:45 AM CST
- Where
- Garland forecast zone
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.577, -93.150 (the zone’s center; the record gives no point)
Trees and power lines were down in several parts of the county.
Strong Wind, Jefferson
- When
- April 30, 6:51 AM CST
- Where
- Jefferson forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 34.269, -91.931 (the zone’s center; the record gives no point)
A 45 mph wind gust took the roof off of a business at the intersection of 4th Ave. and State St. in Pine Bluff.
Strong Wind, Bradley
- When
- April 30, 8:45 AM CST
- Where
- Bradley forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Crop damage
- $100
- Reported by
- Emergency Manager
- Coordinates
- 33.466, -92.162 (the zone’s center; the record gives no point)
A few trees were blown down along Highway 278 west of Warren.
Hail, Baxter
- When
- April 30, 4:45 PM CST
- Where
- Baxter County, 1.49 mi SSW of Whiteville
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.300, -92.490
Hail, Yell
- When
- April 30, 4:45 PM CST
- Where
- Yell County, 2.76 mi N of Mosley
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 35.220, -93.250
Hail, Baxter
- When
- April 30, 5:00 PM CST
- Where
- Baxter County, 2.76 mi S of Mountain Home
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.290, -92.380
Hail, Baxter
- When
- April 30, 5:10 PM CST
- Where
- Baxter County, 0.89 mi NE of Briarcliff
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.290, -92.290
Hail, Baxter
- When
- April 30, 5:10 PM CST
- Where
- Baxter County, 0.69 mi N of Norfork Lake South
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 36.290, -92.250
Hail, Baxter
- When
- April 30, 5:20 PM CST
- Where
- Baxter County, 0.89 mi NE of Rodney
- Measured
- 1.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 36.260, -92.160
Quarter sized hail at Jordan Marina was covering the ground with numerous golf ball sized hail stones observed as well.
Hail, Pope
- When
- April 30, 5:55 PM CST
- Where
- Pope County, 1.83 mi WNW of Atkins
- Measured
- 1.25 in hail
- Reported by
- Social Media
- Coordinates
- 35.240, -92.950
Thunderstorm Wind, Conway
- When
- April 30, 6:30 PM CST
- Where
- Conway County, 1.49 mi SSE of Possum Trot
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 35.250, -92.720
Tree limbs were broken from thunderstorm winds.
Hail, Marion
- When
- April 30, 7:08 PM CST
- Where
- Marion County, Bruno
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 36.150, -92.770
Relayed by NWS Springfield.
Hail, Izard
- When
- April 30, 7:32 PM CST
- Where
- Izard County, 0.56 mi W of Horseshoe Bend
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.220, -91.740
Thunderstorm Wind, Baxter
- When
- April 30, 8:08 PM CST
- Where
- Baxter County, 3.63 mi NNE of Mountain Home
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.380, -92.360
Many limbs were blown down and two trees were uprooted.
Thunderstorm Wind, Baxter
- When
- April 30, 8:08 PM CST
- Where
- Baxter County, 3.63 mi NNE of Mountain Home
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 36.380, -92.360
Hail, Baxter
- When
- April 30, 8:10 PM CST
- Where
- Baxter County, 3.63 mi NNE of Mountain Home
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.380, -92.360
Hail of dime to golf ball size covered the ground.
Hail, Fulton
- When
- April 30, 8:15 PM CST
- Where
- Fulton County, 2.87 mi WSW of Cherokee Vlg
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.290, -91.570
Hail, Sharp
- When
- April 30, 8:24 PM CST
- Where
- Sharp County, 2.51 mi NW of Evening Shade
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 36.093, -91.655
Hail, Sharp
- When
- April 30, 8:30 PM CST
- Where
- Sharp County, 0.56 mi W of Ash Flat
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 36.220, -91.610
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, April 27 to 30, 20168 deaths · $2.9 million · EF0 · 45 events
- Tornado and Damaging Winds in Texas, April 27, 20161 death · $200,000 · EF0 · 14 events
- Lightning Strike in Louisiana, April 27, 20161 death · 1 event
- Lightning Strike in Mississippi, April 27, 20161 death · $10,000 · 1 event
- Tornadoes and Flash Flooding in Kentucky, April 27, 2016$252,000 · EF1 · 22 events
- Tornadoes and Hail in Missouri, April 27, 2016$200,000 · EF1 · 9 events
- Tornadoes and Damaging Winds in Texas, April 27, 20161 injured · $61,000 · EF1 · 8 events
- Tornadoes and Hail in Iowa, April 27 to 28, 2016$78,000 · EF0 · 12 events
- Flash Flood and Hail in Mississippi, April 27 to 30, 2016$57,000 · 2.5 in hail · 12 events
- Tornadoes and Hail in Illinois, April 27 to 28, 2016$58,000 · EF0 · 10 events
- Tornadoes and Flood in Nebraska, April 27 to 29, 2016EF1 · 17 events
- Tornadoes and Hail in Missouri, April 27, 2016EF1 · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 630940, 630941, 630951, 631224, 630944, 630947, 630946, 630945, 630948, 630942, 630952, 630954, 630955, 631225, 632025, 632026, 632023, 632024, 631014, 631023, 631012, 631019, 631020, 631017, 631025, 632022, 631035, 631021, 632020, 632021, 631036, 631027, 631048, 631028.